# SDR SWAA2024041667928

- Difficulty date: March 26, 2024
- Submitted: April 16, 2024
- Operation: Air carrier
- Aircraft: N8686A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36938
- Aircraft time: 25,288 hours, 12,382 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SIDEWALL 231ZKW EMERGENCY EXIT LIGHT CONNECTOR IS DAMAGED.<[01] *DUPLICATE CARD* ALL WORK TO BE ACCOMPLISHED ON CCN# TTG8Q00SB945;[02] VERIFIED CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
